MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK SP, 4.75X24.5MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that after an initial rotator cuff suture surgery on (b)(6) 2019 the patient started to experienced major problems (redness, itching and partially open areas) at the operated site.No further information received.Update dw 29-may-2024: the initial surgery was performed on (b)(6) 2019 in (b)(6) and an medical examination will be performed on (b)(6) 2024 in (b)(6).
 
Event or Problem Description
Update dw (b)(6) 2024: the customer provided further information that there is no connection between the reported event and the arthrex products.

Brand Name
BIO-COMP SWVLK SP, 4.75X24.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19587945
Report Number1220246-2024-06346
Device Sequence Number15245602
Product Code MAI
UDI-Device Identifier00888867026865
UDI-Public00888867026865
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberBIO-COMP SWVLK SP, 4.75X24.5MM
Device Catalogue NumberAR-2324BCM
Device Lot Number10264484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown